Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh06]  A logical uniform boundedness principle for abstract metric and hyperbolic spaces

Koh:wollic06 (Article)
Author(s)Kohlenbach, Ulrich
Title« A logical uniform boundedness principle for abstract metric and hyperbolic spaces »
JournalElectronic Notes in Theoretical Computer Science
Volume165
Page(s)81-93
Year2006

BibTeX code
@article{Koh:wollic06,
  year = {2006},
  pages = {81-93},
  journal = {Electronic Notes in Theoretical Computer Science},
  title = {A logical uniform boundedness principle for abstract metric and
           hyperbolic spaces},
  volume = 165,
  author = {Kohlenbach, Ulrich},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!